| Model Number |
1000184 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in an unknown vessel.Reportedly the 20/30 indeflator was used to inflate a nc trek balloon dilatation catheter (bdc), however during deflation it was noted that the indeflator did not deflate normally.The device was replaced with another indeflator and the procedure was completed.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
The device was returned for analysis.The reported break - deflation was unable to be replicated in a testing environment due to the condition of the returned device.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot level product quality issue.As the reported break - deflation was unable to be replicated in a testing environment due to the condition of the returned device; the investigation determined a conclusive cause for the reported difficulties cannot be determined.Additionally, it is possible inadvertent mishandling during unpackaging/preparation for use and/or during use resulted in the noted damages (gauge needle and the gauge face plate were bent forward) possibly contributing to the reported difficulties; however, this cannot be confirmed.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.